# SDR QXEA9700569

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 82
- System (JASC): 6120 · Propeller Controlling System
- Part: Harness
- Part number: 3110716201
- Condition: Malfunction
- Location: Engine
- Component: Pwa
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - UNABLE TO TEST AUTO FEATHER, NO ARM LIGHT DURING TEST.  REPLACED NR 1 AND NR 2 TRUSS HARNESS FROM FIREWALL TO ECU.  GROUND RAN, OPERATIONAL CHECK GOOD.
